# SDR IPXA11B69717

- Difficulty date: October 14, 2011
- Submitted: October 17, 2011
- Operation: Air carrier
- Aircraft: N582UP
- Make and model: Boeing 747-4R7F
- Aircraft serial: 29053
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 146U58771
- Condition: Punctured
- Location: Bs 1960
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR PANEL DAMAGED AT TOP SIDE OF SKIN AT STA 1960, RBL 3.  SRM FILL AND COVER REPAIR 53-00-50.
